# SDR MWEA99814

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59121612
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TO VERTICAL STABILIZER FAIRING ON RIGHT HAND SIDE UPPER WAS CHAFED AT AFT END, FAIRING SKIN WAS DAMAGED (OUT OF LIMITS).  MTC REMOVED DAMAGED SKIN THEN DRILLED AND INSTALLED NEW SKIN.
